BibTeX record journals/jco/WangX09

download as .bib file

@article{DBLP:journals/jco/WangX09,
  author    = {Zhenbo Wang and
               Wenxun Xing},
  title     = {A successive approximation algorithm for the multiple knapsack problem},
  journal   = {J. Comb. Optim.},
  volume    = {17},
  number    = {4},
  pages     = {347--366},
  year      = {2009},
  url       = {https://doi.org/10.1007/s10878-007-9116-y},
  doi       = {10.1007/s10878-007-9116-y},
  timestamp = {Thu, 18 May 2017 09:50:34 +0200},
  biburl    = {https://dblp.org/rec/journals/jco/WangX09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics